# SDR UPS03841670

- Difficulty date: December 22, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7614032716
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A IN FLIGHT HYD QT INDICATOR DROPPED RAPIDLY TO AUX LEVEL.  RAN CHECK LIST TO ISOLATED LOSS.  QUANTITY REMAINED AT AUX LEVEL, BUT AFTER CONFIGURING FOR LANDING (LAST 5 MINUTES) QUANTITY DROPPED TO ZERO.  PRESSURE FELL OFF AFTER LANDING.  FOUND HYD LINE RUPTURED AT PITCH TRIM CONTROL VALVE (IPC 27-40-00/040 ITEM 35).  REMOVED DAMAGE LINE AND INSTALLED FLEX LINE.  DEFER CONTROL D273079.
